RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 1, Pages 41–52 (Mi izv3919)  

This article is cited in 1 scientific paper (total in 2 paper)

Sur l'uniformisation de quelques ensembles $CA$ et $A'_2$

A. Liapounoff


Full text: PDF file (1268 kB)

Bibliographic databases:
Received: 01.12.1938

Citation: A. Liapounoff, “Sur l'uniformisation de quelques ensembles $CA$ et $A'_2$”, Izv. Akad. Nauk SSSR Ser. Mat., 3:1 (1939), 41–52

Citation in format AMSBIB
\Bibitem{Lia39}
\by A.~Liapounoff
\paper Sur l'uniformisation de quelques ensembles $CA$ et $A'_2$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 1
\pages 41--52
\mathnet{http://mi.mathnet.ru/izv3919}
\zmath{https://zbmath.org/?q=an:0024.30203|65.1168.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3919
  • http://mi.mathnet.ru/eng/izv/v3/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Russian Math. Surveys, 40:3 (1985), 135–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. K. Kerimov, “K stoletiyu so dnya rozhdeniya chlena-korrespondenta AN SSSR, professora Alekseya Andreevicha Lyapunova”, Zh. vychisl. matem. i matem. fiz., 52:11 (2012), 1939–1946  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:95
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019